# SDR RAIA00505010

- Difficulty date: May 13, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 13,400 hours, 11,908 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: Y0641
- Condition: Inoperative
- Location: Right
- Part time: 7,381 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5657 - STL - RIGHT GENERATOR INOP.  MAINTENANCE REMOVED AND REPLACED NR 2 GENERATOR.
